Research ArticleOpen accessIn the abstractESTIMATED AND ANALYSIS OF THE RELATIONSHIP BETWEEN THE ENDOGENOUS AND EXOGENOUS VARIABLES USING FUZZY SEMI-PARAMETRIC SAMPLE SELECTION MODELL. MuhamadSafiih, A. A. Kamil, M. T. Abu OsmanAmerican Journal of Applied Sciences, Vol. 11, Issue 9 · 15 Jul 2014 · 6,786 accessesView PDFCite
20 results for “H-Infinity”
Set a search alertResearch ArticleOpen accessIn the abstractCOGNITIVE AGENTS BASED SECURITY SCHEME TO HANDLE ROUTING LOOPS IN WIRELESS NETWORKSR. Kumar, G. KousalyaJournal of Computer Science, Vol. 10, Issue 9 · 19 Apr 2014 · 6,717 accessesView PDFCite
Research ArticleOpen accessIn the abstractFINGER KNUCKLE-PRINT IDENTIFICATION BASED ON LOCAL AND GLOBAL FEATURE EXTRACTION USING SDOSTN. B. Mahesh Kumar, K. PremalathaAmerican Journal of Applied Sciences, Vol. 11, Issue 6 · 3 Apr 2014 · 6,927 accessesView PDFCite
Research ArticleOpen accessIn the abstractEvaluation of Rutting Depth in Flexible Pavements by Using Finite Element Analysis and Local Empirical ModelAlaa H. Abed, Adel A. Al-AzzawiAmerican Journal of Engineering and Applied Sciences, Vol. 5, Issue 2 · 17 Aug 2012 · 8,741 accessesView PDFCite
Research ArticleOpen accessIn the abstractZero Geometry, Zero Space Time, The Seeds of The Final TheoryKambiz-AfrasiabiAmerican Journal of Applied Sciences, Vol. 8, Issue 11 · 10 Oct 2011 · 7,846 accessesView PDFCite
Research ArticleOpen accessIn the abstractInversion of Covariance Matrix for High Dimension DataSamruam ChongcharoenJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,869 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Numerical Test on the Riemann Hypothesis with ApplicationsN. K. Oladejo, I. A. AdetundeJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 7,859 accessesView PDFCite
Research ArticleOpen accessIn the abstractSimulation of Convective Heat-Transfer Coefficient in a Buried ExchangerTaoufik Mnasri, Rached Ben Younès, Maher Raddaoui, Salem ElouraginiAmerican Journal of Applied Sciences, Vol. 5, Issue 8 · 31 Aug 2008 · 6,901 accessesView PDFCite
Research ArticleOpen accessIn the abstractAsymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. SaoudiJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,845 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of PointsYamina Laskri, Rachid BenzineJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 5,986 accessesView PDFCite